# SDR SWAA2021082308452

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT SCUFF PLATE IS CRACKED ; / [01] REMOVED AFT CARGO AFT SCUFF PLATE IAW AMM53-11-02-020-801; SRM 51-40-02; [02] WELDED CRACKED RADIUS OF ACB; AFT SCUFF PLATE USING ER4043 FILLER ROD LOT#1131216 IAW SRM 53-60-15-2R-1 PARA 4.B.(2) AND (4) CALIBRATION INFO E10583; S/N KJ256554; [03] VERIFIED CORRECTIVE ACTION #2 NO VISUAL DEFECTS NOTED; [04] DYE PENETRANT INSPECTED WELDED AREA PER SOPM 20-20-02. NO DEFECTS NOTED. RADIOMETER ID# ATS2504; S/N 191348; [05] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARA 4.B.(5); [06] VERIFIED CORRECTIVE ACTION #5; [07] APPLIED CHEMICAL CONVERSION COATING TO ALL BARE METAL SURFACES AND PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE. PER SRM 53-60-15-2R-1 PARA 4 B(6-7).; [08] APPLIED A COAT OF STRIPPABLE PARTING AGENT TO ALL FAYING SURFACES OF THE CORNER SCUFF PLATE AND FUSELAGE SKIN/REPAIR PARTS. PER SRM 53-60-15-2R-1 PARA 4 B(8).; [09] APPLIED BMS 3-23; TYPE II CORROSION INHIBITING COMPOUND TO THE SURFACES UNDER THE THRESHOLD WHERE NO PARTING AGENT WAS APPLIED. PER SRM 53-60-15-2R-1 PARA 4 B(9).; [10] OK TO INSTALL ACB AFT SCUFF PLATE.; [11] VERIFIED CORRECTIVE ACTIONS #7;#8 AND #9 VERIFIED OK TO INSTALL ACB AFT SCUFF PLATE; [12] INSTALLED AFT CARGO BAY- AFT SCUFF PLATE PER SRM 53-60-15-2R-1.; [13] ADDED TOOL USED TORQUE DRIVE ID: E11762 SN:UNKNOWN DUE:11/2021.; [14] VERIFIED CORRECTIVE ACTIONS #12 AND #13
